MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 C STEM VOID CENTALIZER 10 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY INTERNATIONAL LTD. 8010379 C STEM VOID CENTALIZER 10 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Catalog Number 961210500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2017.It was reported that removal surgery was performed to explant the implants due to the infection (the date of removal was unknown).No further information was provided by the hospital.Doi: (b)(6) 2017; dor: unknown; unknown hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device(s) could not confirm the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C STEM VOID CENTALIZER 10 DM
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7544863
Report Number1818910-2018-60592
Device Sequence Number2029362
Product Code JDI
UDI-Device Identifier10603295235682
UDI-Public10603295235682
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013350
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961210500
Device Lot Number8588288
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;